# SDR CA960723538

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO ARRIVAL CREW WERE UNABLE TO RAISE LANDING GEAR, HAD TO PUSH OVERRIDE BUTTON. SOLENOID REPLACED.
